# SDR UPS06446549

- Difficulty date: March 11, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2168
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX SKIN LAP S12R TOP ROW FASTENER LOCATION AT BS 2168- BS 2170 FOUND OUTER SKIN WITH MATERIAL LOSS APPROX 0.013" (IE 10%) (MATERIAL LOSS D:0.013" BY W:0.75" BY L:2").  FX SKIN LAP REPAIRED AT BS 2162-2176 S11R - S12R AS PER SRM 53-30-03 FIG 17 WITHOUT ZEROTIME SUBSEQUENT INSPECTION ARE NECESSARY FOR CAT B REPAIR  REFER TO TABLE III FOR INSPECTION REQUIREMENT.
